# SDR UALA2012041302222

- Difficulty date: April 11, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 69,352 hours, 25,755 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 12abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 12ABC EXIT LIGHT BULGED UP.  RESECURED, OPS CHECKED GOOD.
